Nonuniqueness and selections in spline approximation


Nürnberger, Günther ; Berens, Hubert


Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Constructive Approximation
Volume: 6
Issue number: 2
Page range: 181-193
Place of publication: New York, NY [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Berens, Hubert (1990) Nonuniqueness and selections in spline approximation. Constructive Approximation 6 2 181-193 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item